# SDR ASAA2014032807350

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,887 hours, 7,434 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW6979
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,863 hours, 5,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED TO START.  FIRST ATTEMPT BEGAN NORMALLY, PROCEEDED TO START ENGINE 1 & NOTICED NR 2 ENGINE EGT WHITE BOX STARTED FLASHING WITH DIGITAL EGT SHOWING 225 WITH N2 INDICATION DROPPING TO 39 PERCENT.  ACCOMPLISHED THE ABORTED ENGINE START QRC\QRH AND ATTEMPTED TO START THE NR 2 ENGINE AGAIN.  NR 2 ATTEMPT STARTED OFF NORMALLY AT 25 PERCENT N2, BROUGHT START LEVER UP & THEN N2 STARTED AT AROUND 39 PERCENT. ACCOMPLISHED ABORTED ENGINE START QRC/QRH.  ACFT GROUNDED. PERFORMED EEC BITE TEST, REF FIM 73-00, TASK 801.  EEC TEST PASSED.  NO EEC TEST FAULTS. PERFORMED ACTUATOR TEST TASK 71-00-00-700-807-F00.  ACTUATOR TEST PASSED.  NO ACTUATOR TEST FAULTS, IAW MAINT CONTNTROLL HMU REQUIRES CHANGED.  REMOVED HMU IAW T/C N8473000.  INSTALLED SERVICEABLE NR 2 ENGINE HMU IAW T/C N8473001. LEAK & OPS CK GOOD.
